Welcome to the Afibber’s Forum
Our 18th Year Online!
Moderated by: Shannon Dickson


Afibbers Home Afibbers Forum General Health Forum
Afib Resources Afib Database Vitamin Shop


Welcome! Log In Create A New Profile

Advanced

Baby Aspirin and acid reflux.

Posted by smackman 
Baby Aspirin and acid reflux.
September 03, 2018 06:16PM
I have one stent near my Heart but this causes me to take a 81 mg aspirin everyday. The Stent was in 2012. My local Cardiologist has me on this Aspirin plus Dr. Natale said to stay on the Baby Aspirin for life along with my Blood Thinner(Eliquis).

2 years into this acid regimen, my stomach and my esophagus started burning. Went to gasterologist. I had a upper GI. It showed irritation and he started me on Prevacid. He wanted me to take 30 mg 2x a day. I have only took 15 mg a day but now 15mg is not enough because it is returning.

I hate Proton Pump Inhibitors but once again my Cardiologist and EP said it was okay and I need to take an aspirin. I do know Aspirin and Eliquis serve different functions.

I am looking for advice. I hate to increase my Prevacid but I am running out of options. I eat a very benign diet as far as seasoning and red meat. I do not eat Hot peppers or very spicy food and my caffeine intake is minimal.
Thanks
Re: Baby Aspirin and acid reflux.
September 04, 2018 02:17PM
Hi Smackman.... Sorry you are struggling.

I realize you are between a 'rock and hard place' with your situation. It's well known that people who have stomach issues are often lacking in the essential nutrients needed to produce natural stomach acid... and also lacking in the digestive enzymes that help break down proteins and fats that can cause stomach acid issues. But... I'm guessing that probably about 99% of the time, conventional medicine prescribes the acid blockers and PPIs because they don't bother to address the underlying problem. And, then, also aspirin is known to have an irritating effects on stomach tissue.

I've listed the following previous reports offered in the Afib Resource section... that contain some relevant points that may help you sort this out.

No More Heartburn and Digestive Wellness - What You Need to Know... you can review it at these links
[www.afibbers.org]
[www.afibbers.org]

And also this report...

THE GUT CONNECTION TO AFIB
A Review of Digestion, GERD, Food Sensitivities, and Gut/Adrenal issues...
many Influences for AF
[www.afibbers.org]


Additionally, one of my favorite research links to find natural solutions to common problems including caveats on side effects of prescription meds is GreenMedInfo. I've heard the founder, Sayer Ji, speak in many webinar presentations. The GMI reports are always very well documented with study references to back up the information.

Go here to this link and start with the first report... 5 reason never to take a proton-pump-inhibitor.
[www.greenmedinfo.com]

You can also search there for effects of aspirin because that also causes stomach issues for some.

Lots of reading but there may be something that 'connects' with your situation.
Hope this helps.

Best to you,
Jackie
Sorry, only registered users may post in this forum.

Click here to login